# SDR AU980364

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 99120363
- Condition: Broken
- Location: Fire Detection
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE WIRE BROKEN GIVING FALSE FIRE INDICATION.
